# SDR FDEA201003261013

- Difficulty date: March 26, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Cap
- Part number: ARC254010
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP; INBD FLAP WEDGE UPPER INBD L/E CORNER "T" CAP IS CRACKED. REMOVED SPAR CAP REF SRM 51-35-01, VOL II.  FABBED NEW SPAR CAP REF DAC DWG ARC 2450, REV "K".  ALODINED AND PRIMED SPAR CAP REF SRM 51-21-01, VOL II.  SPAR CAP AND SKIN REF SRM 51-71-00, VOL II.  PRIMED AND CURED SPAR CAP AND SKIN REF SRM 51-71-00, VOL II.  COLD BONDED SKIN TO SPAR CAP REF SRM 51-71-00, VOL II.  INSTALLED SPAR CAP REF SRM 51-35-01, VOL II.
